# SDR DALA2016080805860

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 76,805 hours, 58,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  RESET AND CLEANED THE LIGHT. OPS NORMAL.
